Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Chronic UTI. Taking macrobid. Urine culture, staphylococcus haemolyticus. History of diabetes, heart disease, urosepsis. Treatment?

I HAVE A HISTORY OF RECURRENT UTI S AND HAVE BEEN ON MACROBID FOR ALMOST 2 YRS. LAST SUMMER I WAS HOSPITALIZED WITH UROSEPSIS. MY CULTURE JUST CAME BACK WITH STAPHYLOCOCCUS HAEMOLYTICUS. I ALSO HAVE BERY AGGRESSIVE HEART DISEASE AND DIABETES. WHAT EXACTLY IS THIS BACTERIA AND HOW SHOULD IT BE TREATED? I HAVE ALSO HAVE A HX OF MRSA AND AM IMMUNOSUPPRESSED.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have chronic UTI mostly due to diabetes and immunosuppressant drugs

Since bacteria always change their sensitivity pattern you have to get your urine culture done very frequently and change the antibiotics as per sensitivity report.

Please go ahead nad get it done now and start taking antibiotic as per report.

Ensure to drink more water.

Dr.Patil.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor